# SDR SWAA981272

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED STRINGER 4R AT BS 907 STRINGER SERVICE AND 4L AT BS 907 STRINGER SPLICE.  REMOVED AND REPLACED   PER BOEING SRM.
